# SDR AALA202504227946

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 71,257 hours, 33,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING MOUNTED EXIT LIGHT BETWEEN OVERWING EXITS HAS MULTIPLE BURNED OUT BULBS.  MAINTENANCE RE LAMPED CEILING MOUNTED EXIT LIGHT BETWEEN OVERWING EXITS. IAWAMM 33-51-00.
